# SDR DALA13042720953

- Difficulty date: August 31, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,559 hours, 46,461 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Kinked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE CABLES WERE KINKED AND FRAYED BEYOND ALLOWABLE LIMITS. THE CABLES WERE REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS. THE RII STEPS WERE COMPLETED.
